Discussions that mention synthroid

Thyroid Disorders board


Going on week 3 of being on 75mcg of Synthroid. I don't even trust them that it's the right amount I should be on. The only changes I see is that my hair is NOT falling out as much. I am still buzzing around in terms of feeling I'm always going 100MPH. I do notice that my bones are killing me. Feels like my bones hurt and my joints are swollen. Like you are retaining water but your hands and feet look normal. Odd. I was having a spike in my blood pressure but that has gone away. I do however constantly have a fever.

I'm seeking some legal counsel due to finding out that my doctors LIED to me about results. I only found out after requesting my records in a quiet unassuming way. When I got them, I reviewed everything, did my homework and found huge mistakes and where I was left to suffer a few years with no help. They will be answering to those issues I promise you. I was given meds that I didn't need vs what I did need. Blatant negligence and the worst part is I saw the TOP Endocrine Expert in my state (I will not give out his name). When I say all this, don't take it lightly. I am not one to make a big deal out of things unless it is a big deal. I feel really cheated by the people I trusted in the healthcare field.

I'll give you more details later on but all I can say is play it smart. Along the way, always request a copy of your records, keep your own file, review labs, learn what every single thing means!!!!

I have one question. Anyone notice any weight loss being on Synthroid? If so, what amount were you taking and after how long did you notice this. Did you also notice you were buzzing all over and less hungry?

Thanks to all of you!
This board has really helped me not feel so alone and crazy!
thnx for the update. i hope you start feeling better soon.

i just started a very low dose of synthroid. i dont know if i've lost weight cuz i refuse to get on a scale, but i dont believe i've gained any at least. i get tingling extremities when i try to increase my dose. my hunger level is about the same as before - low.

good luck with the legal proceedings against that idiot doctor. i hope that you can be compensated for that. its terrible to hear you spent such a long time feeling unwell for no good reason. that must be so frustrating.

i think everyone here agrees how important it is to be proactive, well-informed, and to always get copies of lab reports for personal reference.

good luck!
I like the thought of "too much too soon"....when I first started synthroid 50mcg...even that was too much too soon....you can hang in there...some people do, but for me, it seems, slow is best...I feel bad enough without adding any "extreem" adjustment problems to the list! I went up too quickly, now back on 25mcg and doing better...well, has only been 9 days, but still I do feel better than before! Pixiek